Paroxitine (Paxil) causes behavioral problems

lifesnotfair

Well-known member
#1
I recently had some major issues with Paxil. It would cause major mood problems as well as strange and disturbing behavioral problems that have caused some problems with me. As soon as i was aware of these problems i immediately (well gradually weaned off of it) and now i feel semi normal. Has anyone else have similar problems with this medication.
 

lily

Well-known member
#2
I gained a lot of weight on Paxil a long time ago when i only trialed it and when i went to get off of it, it gave me anxiety, not my own anxiety so it was addictive-like. Glad you're getting off of it now, it's not good for either of us.
 
Last edited:
#3
I recently had some major issues with Paxil. It would cause major mood problems as well as strange and disturbing behavioral problems that have caused some problems with me. As soon as i was aware of these problems i immediately (well gradually weaned off of it) and now i feel semi normal. Has anyone else have similar problems with this medication.
Hello lifesnotfair,

I've been taking it since 2015, 20mg a day, I noticed huge changes in my mood and self-confidence, then I stopped it in the beginning of 2017, I started to feel depressed again, really depressed.

Now I am taking 2 doses of 20mg a day, things are going better again.

Who knows, maybe in three years, I'll be taking the entire tablet of pills each day.

Edit : I forgot to tell you that my only side effect was the difficulty to sleep in the first month after starting the treatment.
 
Top